# SDR PIDA06027

- Difficulty date: February 24, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 37,465 hours, 28,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE COCKPIT WINDOW POST CRACKED AT THE UPPER OUTBOARD CORNER.  REPAIRED PER SRM 53-10-01 FIGURE 201 DETAIL II.
